# SDR SWAA2025100615793

- Difficulty date: September 17, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 45,370 hours, 27,901 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION PSX STRINGER CLIP STA 727D; S-7R HAS CRACKED.  UPON FURTHER INVESTIGATION FOUND FUSELAGE STATION PSX STRINGER CLIP NOT CRACKED, NDI VERIFIED.
